# SDR ASMF202106015

- Difficulty date: May 25, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 50,181 hours, 22,087 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE FLIGHT CONTROL TEST WITH SLOW RESPONSE OF AILERON MOVING RIGHT TO NEUTRAL. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING SLOW AILERON RESPONSE; SO THE SLOW AILERON RESPONSE TO CONTROL WHEEL INPUT WITH HYDRAULIC POWER REVISION WAS PERFORMED IAW FIM 27-11 TASK 808 PROCEDURE AND PULLEYS INSPECTION WERE PERFORMED IAW AMM 20-20-31-200-803; AILERON CABLE ADJUSTMENT WAS PERFORMED IAW AMM 27-11-00-820-801 AND INSPECTION AND LUBRICATION WERE PERFORMED IAW AMM 20-20-31, TESTED CORRECT.
